Mebeverine Vomiting Side Effect Reports
The following Mebeverine Vomiting side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vomiting, can occur, and what you can do about them.
A side effect could appear soon after you start Mebeverine or it might take time to develop.
|Diarrhoea Haemorrhagic, Swelling Face, Malaise, Oral Pain, Anxiety, Tremor, Clostridial Infection, Paraesthesia, Vomiting|
This Vomiting side effect was reported by a health professional from UNITED KINGDOM. A 69-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mebeverine (dosage: Unk Unk, Bid), which was started on Jan 01, 2011. Concurrently used drugs:
|Insomnia, Headache, Diarrhoea, Photophobia, Vomiting|
This Vomiting Mebeverine side effect was reported by a consumer or non-health professional from UNITED KINGDOM on Mar 23, 2011. A Female , 58 years of age, was treated with Mebeverine. The patient presented the following health conditions:
Mebeverine Vomiting Causes and Reviews
Nausea is an uneasy or unsettled feeling in the stomach together with an urge to vomit. Nausea and Vomiting, or throwing up, are not diseases. They can be symptoms of many different conditions. These include morning sickness during pregnancy, infections, migraine headaches, motion sickness, food poisoning, cancer chemotherapy or other medicines.
For Vomiting in children and adults, avoid solid foods until Vomiting has stopped for at least six hours. Then work back to a normal diet. Drink small amounts of clear liquids to avoid dehydration.
Nausea and Vomiting are common. Usually, they are not serious. You should see a doctor immediately if you suspect poisoning or if you have
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Mebeverine Vomiting Reviews
|Mon, 05 Jul 2010|
Mebeverine makes me feel very drained and tired. I cannot function properly in my role as a teacher and therefore it is not a remedy for my IBS. Does anyone have any other ideas?
|Wed, 06 Apr 2011|
i had started these friday for strong very painful abdominal painsandspazums have reduced but soo grumpy and tiered all the time but cant sleep
|Sat, 01 Jan 2011|
started Mebeverine two weeks ago for strong abdomen pain (possibly due to diverticulosis), three times a day (dosage 135 mg) and tend to feel sleepy and lethargic. Pain much better though. But i suppose an antispasmodic is bound to have that effect?
|Tue, 28 Apr 2009|
|Today I have been prescribed Mebeverine 135mg tablets. I have put on some weight plus I am constantly bloated, I am concerned these tablets will add to this, is this a possible side effect?|
|Thu, 22 Apr 2010|